# SDR VTZA99017

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N633BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7274
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393216
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD/CRW - DURING CRUISE ON 2-17-99 AT 1430 HOURS, EXPERIENCED A SHATTERING OF THE FIRST OFFICER'S MIDDLE PANE OF THE WINDSHIELD.  FLIGHT CREW DECLARED AN EMERGENCY AND DIVERTED INTO CVG.  AIRCRAFT LANDED WITH NO PROBLEM.  MAINTENANCE CONTROL WAS NOTIFIED AND AIRCRAFT MAINTENANCE WAS DISPATCHED.  MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICER'S WINDSHIELD IAW APPLICABLE MAINTENANCE PUBLICATIONS PROCEDURES.   AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (X)
